# SDR WX0A1900010031960

- Difficulty date: January 25, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 36,409 hours, 25,680 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN INFLIGHT / PER TSM 49-00-81-810-819-A, REPLACED LOW OIL PRESSURE SWITCH PER AMM 49-94-14-000-003-A AND LEAK CHECKED, NO LEAKS NOTED AND SERVICED APU OIL PER AMM 49-90-00-600-007-A (REASON FOR DELAYED REPORT: REGULATORY INTERPRETATION REEVALUATION)"
